# SDR FDEA201907171615

- Difficulty date: July 17, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE   (#4 HOLE) REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08   AND E.A.# : 1- 5750-T0348296 PART 1 STEP 1A. TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7-  5002- LH WING- OUTBD FLAP INBD HINGE ASSY (WING SIDE) - CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-T0348296 PART 1 AND SNRM   NO. N00317 FOR WORK DETAILS.
